# SDR SWAA2015051139559

- Difficulty date: February 27, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 43,043 hours, 29,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5919707131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SKIN CORRODED AT BS 946, LONGERON 28R.  REPAIRED SKIN IAW FAS EA.
